Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 165, NWS Tulsa, OK

May 24, 2005LeFlore County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at May 24, 2005, 4:50 PM CDT for LeFlore County, Oklahoma. It was in force for 85 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 24, 2005, 4:50 PM CDT (21:50 UTC)
Expired
May 24, 2005, 6:15 PM CDT
In force
85 min
Issued by
NWS Tulsa, OK
Area
Counties, with a storm outline in the text

County LeFlore County, OK

The radar

The Western Arkansas radar (KSRX), 35 km from the middle of the area, began a volume at 21:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 24, 10:55 AM CDTSevere Thunderstorm WatchSPC8 hr
May 24, 4:50 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 9.8 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2005-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2005-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2363 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
90 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 242150
SVRTSA
OKC079-242315-
/O.NEW.KTSA.SV.W.0165.050524T2150Z-050524T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
450 PM CDT TUE MAY 24 2005

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LE FLORE COUNTY IN SOUTHEAST OKLAHOMA

* UNTIL 615 PM CDT

* AT 444 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL
  AND DAMAGING WINDS TO 70 MPH.  THESE STORMS WERE LOCATED ALONG A
  LINE EXTENDING FROM 15 MILES NORTHWEST OF BOKOSHE TO 2 MILES
  SOUTHEAST OF BOKOSHE...MOVING NORTHEAST AT 25 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...SPIRO...POCOLA
  AND ARKOMA.

THIS STORM WILL BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING
WINDS. IF NO UNDERGROUND SHELTER IS AVAILABLE TAKE COVER ON THE
LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.

LAT...LON 3528 9492 3503 9494 3515 9448 3540 9444

$$
3 follow-up statements
000 
WWUS54 KTSA 242221
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
521 PM CDT TUE MAY 24 2005

OKC079-242315-
/O.CON.KTSA.SV.W.0165.000000T0000Z-050524T2315Z/
LE FLORE OK-
521 PM CDT TUE MAY 24 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 615 PM CDT FOR LE
FLORE COUNTY...

AT 514 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL
AND DAMAGING WINDS TO 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES WEST OF SHADY POINT TO 2 MILES NORTHWEST OF
SPIRO...MOVING EAST AT 15 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...SHADY POINT...
SCULLYVILLE...POTEAU...BRADEN...CAMERON...POCOLA...ARKOMA AND ROCK
ISLAND.

THIS STORM WILL BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING
WINDS. IF NO UNDERGROUND SHELTER IS AVAILABLE TAKE COVER ON THE
LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.

LAT...LON 3528 9492 3502 9494 3496 9446 3540 9444

$$
000 
WWUS54 KTSA 242229
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
528 PM CDT TUE MAY 24 2005

OKC079-242315-
/O.CON.KTSA.SV.W.0165.000000T0000Z-050524T2315Z/
LE FLORE OK-
528 PM CDT TUE MAY 24 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 615 PM CDT FOR LE
FLORE COUNTY...

AT 527 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL SIZE HAIL
AND DESTRUCTIVE WINDS TO 80 MPH. SIREN ACTIVATION IS SUGGESTED. 
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES
SOUTHWEST OF MILTON TO 2 MILES WEST OF PANAMA TO 3 MILES NORTH OF
SPIRO...MOVING EAST AT 15 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...PANAMA...
SPIRO...SCULLYVILLE...SHADY POINT...BRADEN...ARKOMA...POCOLA...
CAMERON...ROCK ISLAND AND POTEAU.

THIS IS A DANGEROUS STORM IF YOU ARE NEAR ITS PATH YOU SHOULD
PREPARE FOR LARGE DESTRUCTIVE HAIL AND VIOLENT STRAIGHT LINE WINDS.

THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT
DAMAGE TO PROPERTY. IF NO UNDERGROUND SHELTER IS AVAILABLE TAKE COVER
ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.

LAT...LON 3528 9492 3502 9494 3496 9446 3540 9444

$$
000 
WWUS54 KTSA 242244
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
544 PM CDT TUE MAY 24 2005

OKC079-242315-
/O.CON.KTSA.SV.W.0165.000000T0000Z-050524T2315Z/
LE FLORE OK-
544 PM CDT TUE MAY 24 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 615 PM CDT FOR LE
FLORE COUNTY...

AT 539 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL SIZE HAIL
AND DESTRUCTIVE WINDS TO 80 MPH. SIREN ACTIVATION IS SUGGESTED. 
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 11 MILES
SOUTHWEST OF POTEAU TO 3 MILES SOUTHEAST OF SHADY POINT TO 3 MILES
WEST OF BRADEN...MOVING SOUTHEAST AT 30 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...CAMERON...POCOLA
AND ROCK ISLAND.

THIS IS A DANGEROUS STORM IF YOU ARE NEAR ITS PATH YOU SHOULD
PREPARE FOR LARGE DESTRUCTIVE HAIL AND VIOLENT STRAIGHT LINE WINDS.

THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT
DAMAGE TO PROPERTY. IF NO UNDERGROUND SHELTER IS AVAILABLE TAKE COVER
ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.

LAT...LON 3528 9492 3502 9494 3496 9446 3540 9444

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 3:35 PM CDT, 1 hour 15 minutes earlier.

Area forecast discussion, May 24, 3:35 PM CDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
335 PM CDT TUE MAY 24 2005

.MESOSCALE UPDATE...

FREQUENT ATTEMPTS AT SURFACE BASED CONVECTION HAVE CONTINUED WITHIN
THE PAST FEW HOURS...WITH EACH SUCCESSIVE ATTEMPT SHOWING STRONGER
RADAR SIGNATURES.  THE CAPPING INVERSION HAS WEAKENED
SIGNIFICANTLY...WITH THE LEAST INHIBITION NOTED ALONG A SOUTHERN
CREEK COUNTY...TO MUSKOGEE...TO SALLISAW LINE.  SURFACE BOUNDARY
CLEARLY DEPICTED IN SURFACE OBS AND KINX RADAR...AND HAS CONTINUED
TO SLOWLY SAG SOUTHWARD.  CURRENTLY THE BOUNDARY RUNS FROM NEAR
BRISTOW...TO MUSKOGEE...AND BECOMES INCREASINGLY INFLUENCED BY THE
ARKANSAS RIVER VALLEY FURTHER EASTWARD.  A WEAK SURFACE LOW IS
LOCATED OVER OKMULGEE COUNTY ALONG THE BOUNDARY...WITH THE STRONGEST
MOISTURE CONVERGENCE LOCATED ACROSS OKMULGEE AND MUSKOGEE COUNTIES.
SURFACE BASED CONVECTION IS EXPECTED TO DEVELOP WITHIN THE NEXT FEW
HOURS...WITH CURRENT INSTABILITY SUPPORTING VIGOROUS UPDRAFTS.
DEEP LAYER SHEAR IS SUFFICIENT FOR SUPERCELLULAR MODE...WITH
IMPRESSIVE VEERING PROFILES NOTED ON KSRX VAD WIND PROFILE.  CAPE TO
700MB IN EXCESS OF 100 J/KG ALONG THE BOUNDARY...LOCALLY LOWER LCL
HEIGHTS...AND MORE STRONGLY BACKED SURFACE WINDS WILL RAISE THE
TORNADIC POTENTIAL WITH ANY DEVELOPED SUPERCELL WHICH CAN RESIDE IN
PROXIMITY TO THE BOUNDARY.  THE DURATION WHICH CELLS CAN REMAIN ISOLATED IS
UNCLEAR...WITH POSSIBLE EVOLUTION TO LINE SEGMENTS INCREASING THE
RISK OF STRONG WINDS.

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&
Hazardous weather outlook, May 23, 5:00 PM CDT, 23 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
500 PM CDT MON MAY 23 2005

ARZ001-002-010-011-019-020-029-OKZ049-053>076-241000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
500 PM CDT MON MAY 23 2005

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS
        ONSET...THIS EVENING AND OVERNIGHT.
        AREA AT GREATEST RISK...NORTHEAST OKLAHOMA.

DISCUSSION...
A WARM FRONT HAS LIFTED WELL NORTH OF THE REGION INTO CENTRAL KANSAS
THIS AFTERNOON. ALTHOUGH THE CAP HAS STARTED TO WEAKEN ACROSS
PORTIONS OF SOUTHERN KANSAS...WITH LIMITED MOISTURE CONVERGENCE
SOUTH OF THE WARM FRONT...COUPLED WITH THE POTENTIAL FOR A WEAK CAP
TO REMAIN...CHANCES FOR SEVERE THUNDERSTORM DEVELOPMENT LATE THIS
AFTERNOON AND EVENING REMAIN LOW.

THE BEST CHANCE FOR SEVERE WEATHER WILL BE OVERNIGHT TONIGHT. A
COMPLEX OF THUNDERSTORMS IS LIKELY TO DEVELOP THIS EVENING ACROSS
WESTERN KANSAS.  THIS COMPLEX IS FORECAST TO MOVE SOUTHEAST AND
COULD APPROACH NORTHEAST OKLAHOMA AFTER MIDNIGHT.  ELEVATED
INSTABILITIES REMAIN HIGH ENOUGH OVERNIGHT SO THAT ANY STORMS THAT
DO MOVE INTO NORTHEAST OKLAHOMA LATE TONIGHT WOULD POSE A WIND OR
HAIL THREAT.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED THIS EVENING OR OVERNIGHT
ACROSS PORTIONS OF NORTHEAST OKLAHOMA.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
AN UNSETTLED PATTERN WILL CONTINUE INTO THE FIRST PART OF THE WEEKEND
WITH DISTURBANCES IN THE NORTHWEST FLOW ALOFT RESULTING IN PERIODIC
THUNDERSTORM CHANCES.  THE BEST CHANCES MAY BE IN THE OVERNIGHT HOURS
AS WOULD BE TYPICAL FOR EARLY SUMMER.  THERE WILL BE SOME SEVERE
WEATHER POTENTIAL WITH EACH ROUND OF STORMS...BUT THE PATTERN IS TOO
COMPLEX TO ATTEMPT TO REFINE THE OUTLOOK AT THIS TIME.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, May 24, 11:03 AM CDT, 5 hours 47 minutes before
ARZ001-002-010-011-241700-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1103 AM CDT TUE MAY 24 2005

ARZ001-002-010-011-241700-
BENTON AR-CARROLL AR-MADISON AR-WASHINGTON AR-
1106 AM CDT TUE MAY 24 2005

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL NOON CDT
FOR THE FOLLOWING COUNTIES:

IN NORTHWEST ARKANSAS
     CARROLL...BENTON...MADISON AND WASHINGTON

AT 1103 AM CDT...DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS
IN AN AREA FROM 5 MILES WEST OF SULPHUR SPRINGS TO 3 MILES
SOUTHEAST OF HICKS TO NEAR EUREKA SPRINGS...MOVING TO THE EAST AT 10MPH.

A LARGE PORTION OF CARROLL...BENTON...MADISON AND WASHINGTON COUNTIES
WILL BE AFFECTED BY THESE STORMS THROUGH NOON CDT.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH.
Special weather statement, May 24, 3:39 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
339 PM CDT TUE MAY 24 2005

OKZ068-069-242145-
ADAIR OK-CHEROKEE OK-
339 PM CDT TUE MAY 24 2005

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 445 PM CDT
FOR THE FOLLOWING COUNTIES:

IN EAST CENTRAL OKLAHOMA
     CHEROKEE

IN NORTHEAST OKLAHOMA
     ADAIR

AT 339 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
WEST OF COOKSON...MOVING EAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...MARIETTA...STILWELL...BUNCH AND
COOKSON.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
Special weather statement, May 24, 3:54 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
354 PM CDT TUE MAY 24 2005

OKZ067-242130-
WAGONER OK-
354 PM CDT TUE MAY 24 2005

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 430 PM CDT
FOR THE FOLLOWING COUNTY:

IN NORTHEAST OKLAHOMA
     WAGONER

AT 354 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
NORTH OF OKAY...MOVING EAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...WAGONER AND OKAY.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.
Local storm report, May 24, 4:02 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
402 PM CDT TUE MAY 24 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             OKMULGEE                35.62N 95.96W
05/24/2005  1.75 INCH        OKMULGEE           OK   LAW ENFORCEMENT

&&

JDS
Local storm report, May 24, 4:14 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
414 PM CDT TUE MAY 24 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0411 PM     HAIL             5 N HENRYETTA           35.51N 95.98W
05/24/2005  1.00 INCH        OKMULGEE           OK   TRAINED SPOTTER

&&

JDS
Local storm report, May 24, 4:34 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
434 PM CDT TUE MAY 24 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0416 PM     TSTM WND GST     1 W SCHULTER            35.51N 95.97W
05/24/2005  65 MPH           OKMULGEE           OK   STORM CHASER

&&

EJC

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 3:36 PM CDTSevere Thunderstorm WarningTSAOkmulgee39 min
May 24, 4:06 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee54 min
May 24, 4:06 PM CDTSevere Thunderstorm WarningTSAMcIntosh84 min
May 24, 4:09 PM CDTTornado WarningTSACherokee51 min
May 24, 4:13 PM CDTTornado WarningTSAMcIntosh, Okmulgee41 min
May 24, 4:14 PM CDTTornado WarningTSASequoyah61 min
May 24, 4:18 PM CDTSevere Thunderstorm WarningTSAMuskogee57 min
May 24, 4:31 PM CDTSevere Thunderstorm WarningTSAHaskell70 min
May 24, 4:46 PM CDTFlash Flood WarningTSACherokee119 min
May 24, 5:33 PM CDTFlash Flood WarningTSAHaskell, LeFlore, Sequoyah117 min
May 24, 5:45 PM CDTTornado WarningTSALeFlore60 min
May 24, 6:30 PM CDTSevere Thunderstorm WarningTSAHaskell, Sequoyah43 min
May 24, 6:37 PM CDTSevere Thunderstorm WarningTSALeFlore54 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.